# SDR HALA2018070100203

- Difficulty date: July 1, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 19,942 hours, 3,108 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, RETURNED TO HNL DUE TO NR 1 TR FAULT, ZERO AMPS, 30 VOLTS.  REPLACED NR 1 TR.
